RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1991, Volume 3, Issue 3, Pages 102–108 (Mi dm808)  

This article is cited in 4 scientific papers (total in 4 papers)

Hypercycles in a random hypergraph

G. V. Balakin, V. F. Kolchin, V. I. Khokhlov


Full text: PDF file (624 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:5, 563–570

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 08.02.1991

Citation: G. V. Balakin, V. F. Kolchin, V. I. Khokhlov, “Hypercycles in a random hypergraph”, Diskr. Mat., 3:3 (1991), 102–108; Discrete Math. Appl., 2:5 (1992), 563–570

Citation in format AMSBIB
\Bibitem{BalKolKho91}
\by G.~V.~Balakin, V.~F.~Kolchin, V.~I.~Khokhlov
\paper Hypercycles in a~random hypergraph
\jour Diskr. Mat.
\yr 1991
\vol 3
\issue 3
\pages 102--108
\mathnet{http://mi.mathnet.ru/dm808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138095}
\zmath{https://zbmath.org/?q=an:0787.05073|0745.05036}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 5
\pages 563--570


Linking options:
  • http://mi.mathnet.ru/eng/dm808
  • http://mi.mathnet.ru/eng/dm/v3/i3/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shapovalov, “Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns”, Discrete Math. Appl., 18:4 (2008), 351–362  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. A. V. Shapovalov, “Characteristics of random systems of linear equations over a finite field”, Discrete Math. Appl., 18:6 (2008), 569–580  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. A. V. Shapovalov, “Kharakteristiki sluchainykh sistem diskretnykh uravnenii pri neravnoveroyatnoi vyborke neizvestnykh”, Matem. vopr. kriptogr., 1:3 (2010), 93–117  mathnet  crossref
    4. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:337
    Full text:104
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018